# SDR DALA2025050303401

- Difficulty date: April 30, 2025
- Submitted: May 3, 2025
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 75,679 hours, 35,591 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3267  OXYGEN PANEL MASK DEPLOYED, OXIGEN MASK DEPLOYED AS WE DEPARTED. CABLES AND MASK HANGING BY BOARDING DOOR.  VERIFIED O2 GENERATOR OPERATIONAL - PIN WAS NOT PULLED OUT. RE-STOWED 02 MASKS REF. A320 AMM 35-23. OPS CK GOOD. MEL/PLAC RMVD. (M) PROCEDURES REVERSED. (LP: 0942281)
